# SDR UPS802944

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker Plate
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, RIGHT MAIN GEAR ALTERNATE DOOR LIGHT ILLUMINATED AND STAYED ON IN FLIGHT.  PERFORMED SECOND UPLATCH CHECK SUCCESSFULLY WITH NO MAIN GEAR DOOR NOT LATCHED ILLUMINATING, APPEARS TO BE ALT SWITCH.  FOUND RT SWITCH STRIKER PLATE BROKEN ON RT MAIN GEAR DOOR.  REPLACED STRIKER, A/C OK FOR SERVICE.
